# SDR SIMA202007232003

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,568 hours, 43,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LT EXTERIROR OVERWING EMERGENCY EXIT LIGHT BULB IAW AMM 33-50-10. OPS CHECK FAILED. REMOVED ACESS PANEL 195AL AND FOUND THE CONNECTOR PLUG DETACHED FROM LT EXTERIOR OVERHEAD LIGHT ASSY.  CONNECTED THE CONNECTOR PLUG TO LIGHT ASSY AND REINSTALLED PANEL 195AL. OPS CHECKED GOOD.
